# SDR AALA20100913TUL12

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL - GREEN BRACKET CRACKED AT TOP OF WHEEL WELL DOOR ACTUATOR.  REMOVED AND INSTALLED SERVICEABLE SHELF ABOVE RIGHT MAIN LANDING GEAR DOOR ACTUATOR PER SRM 51-30-5.
